# SDR QXEA200701243

- Difficulty date: August 5, 2007
- Submitted: August 9, 2007
- Operation: Air carrier
- Aircraft: N428QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4160
- Aircraft time: 376 hours, 342 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

YEG FLIGHT NR 2319: ON PUSHBACK, BOTH MFD HAVE ALT FAIL MESSAGE.  AIRCRAFT RETURNED TO SERVICE.  MAINTENANCE CYCLED SHIPS POWER AND REPOWERED WITH APU.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
